# SDR UALA2013062104315

- Difficulty date: June 20, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,984 hours, 12,163 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE RUMBLING NOISE AT LOW POWER FELT AND HEARD.  SEEMS TO SMOOTH OUT AT HIGHER POWER SETTINGS. N1 VIB IND 1.1. FOLLOWS THROTTLE MOVEMENT.  ACOMPLISHED BORESCOPE INSP IAW MM 72-00-00. CHECKED ALL CHIP DETECTORS, NO DEFECT FOUND.  RAN THE ENGINE IAW JRH 2-2-1, OK.
